A posteriori error estimates for nonlinear problems. L r -estimates for finite element discretizations of elliptic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, p. 817-842
@article{M2AN_1998__32_7_817_0,
     author = {Verf\"urth, R.},
     title = {A posteriori error estimates for nonlinear problems. $L^r$-estimates for finite element discretizations of elliptic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {7},
     year = {1998},
     pages = {817-842},
     zbl = {0920.65064},
     mrnumber = {1654436},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_7_817_0}
}
Verfürth, R. A posteriori error estimates for nonlinear problems. $L^r$-estimates for finite element discretizations of elliptic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, pp. 817-842. http://www.numdam.org/item/M2AN_1998__32_7_817_0/

[1] R. A. Adams, Sobolev Spaces. Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] I. Babuška and W. C. Rheinboldt, Error estimates for adaptive finite element computations. SIAM J. Numer. Anal. 15, 736-754 (1978). | MR 483395 | Zbl 0398.65069

[3] I. Babuška and W. C. Rheinboldt, A posteriori error estimates for the finite element method. Int. J. Numer. Methods in Engrg. 12, 1597-1615 (1978). | Zbl 0396.65068

[4] E. Bänsch and K. G. Siebert, A posteriori error estimation for nonlinear problems by dual techniques. Preprint, Universität Freiburg, 1995.

[5] C. Bernardi, B. Métivet and R. Verfürth, Analyse numérique d'indicateurs d'erreur. Preprint R 93025, Université Paris VI, 1993.

[6] P. G. Ciarlet, The Finite Element Method for Elliptic Problems. North Holland, Amsterdam, 1978. | MR 520174 | Zbl 0383.65058

[7] P. Clément, Approximation by finite element functions using local regularization. RAIRO Anal. Numér. 9, 77-84 (1975). | Numdam | MR 400739 | Zbl 0368.65008

[8] M. Dauge, Elliptic Boundary Value Problems on Corner Domains. Springer, Lecture Notes in Mathematics 1341, Berlin, 1988. | MR 961439 | Zbl 0668.35001

[9] K. Eriksson, An adaptive finite element method with efficient maximum norm error control for elliptic problems. Math. Models and Math. in Appl. Sci. 4, 313-329 (1994). | MR 1282238 | Zbl 0806.65106

[10] K. Eriksson and C. Johnson, An adaptive finite element method for linear elliptic problems. Math. Comput. 50, 361-383 (1988). | MR 929542 | Zbl 0644.65080

[11] K. Eriksson and C. Johnson, Adaptive finite element methods for parabolic problems I. A linear model problem. SIAM J. Numer. Anal. 28, 43-77 (1991). | MR 1083324 | Zbl 0732.65093

[12] K. Eriksson and C. Johnson, Adaptive finite element methods for parabolic problems IV. Nonlinear problems. Chalmers University of Göteborg, Preprint 1992, 44 (1992). | MR 1360457 | Zbl 0835.65116

[13] V. Girault and P. A. Raviart, Finite Element Approximation of the Navier-Stokes Equations. Computational Methods in Physics, Springer, Berlin, 2nd édition, 1986. | MR 548867 | Zbl 0413.65081

[14] P. Grisvard, Elliptic Problems in Nonsmooth Domains. Pitman, Boston, 1985. | MR 775683 | Zbl 0695.35060

[15] C. Johnson and P. Hansbo, Adaptive finite element methods in computational mechanics. Comp. Math. Appl. Mech. Engrg. 101, 143-181 (1992). | MR 1195583 | Zbl 0778.73071

[16] R. H. Nochetto, Pointwise a posteriori error estimates for elliptic problems on highly graded meshes. Math. Comput. 64, 1-22 (1995). | MR 1270622 | Zbl 0920.65063

[17] J. Pousin and J. Rappaz, Consistency, stability, a priori, and a posteriori errors for Petrov-Galerkin methods applied to nonlinear problems. Numer. Math. 69, 213-231 (1994). | MR 1310318 | Zbl 0822.65034

[18] R. Verfürth, A posteriori error estimates for nonlinear problems. Finite element discretizations of elliptic equations. Math. Comput. (206), 445-475 (1994). | MR 1213837 | Zbl 0799.65112

[19] R. Verfürth, A posteriori error estimates for nonlinear problems. Finite element discretizations of parabolic problems. Bericht Nr. 180, Ruhr-Universität Bochum, 1995. | Zbl 0869.65067

[20] R. Verfürth, A Review of A Posteriori Error Estimation and Adaptive Mesh-Refinement Techniques. Wiley-Teubner Series in advances in numerical mathematics, Stuttgart, 1996. | Zbl 0853.65108